Refbacks

  • There are currently no refbacks.




Copyright (c) 2015 Pakistan Journal of Statistics and Operation Research

Creative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.

Title

Computation of Sample Mean Range of the Generalized Laplace Distribution

Keywords

Generalized Laplace distribution, Order statistics, Range, Quasi-ranges, Multinomial expansion

Description

 A generalization of Laplace distribution with location parameter $\theta$, $\, -\infty<\theta<\infty$, and scale parameter $\phi>0,$ is defined by introducing a third parameter  $\alpha>0$ as a shape parameter. One tractable class of this generalization arises when $\alpha$ is chosen such that 1/$\alpha$ is a positive integer.

In this article, we derive explicit forms for the moments of order statistics, and mean values of the range, quasi--ranges, and spacings of a random sample corresponded to any member of this class. For values of the shape parameter $\alpha$ equal $1/i, i=1,\dotsb,8$, and sample  sizes equal 2(1)15 short tables are computed for the exact mean values of the range, quasi--ranges, and spacings. Means and variances of all order statistics are also tabulated.


Date

2015-09-08

Identifier


Source

Pakistan Journal of Statistics and Operation Research; Vol. 11 No. 3, 2015



Print ISSN: 1816-2711 | Electronic ISSN: 2220-5810